Advanced Search
Article Contents
Article Contents

Local Aronson-Bénilan gradient estimates and Harnack inequality for the porous medium equation along Ricci flow

  • * Corresponding author: Wen Wang and Hui Zhou

    * Corresponding author: Wen Wang and Hui Zhou 
The first author is supported by the Higher School outstanding young talent support project of Anhui province in 2017 (gxyq2017048), the Higher School Natural Science Foundation of Anhui Province (KJ2017A937), the Young Foundtion of Hefei Normal University (2017QN41, 2017QN44) and the Natural Science Foundation of Anhui Province (1708085MA16).
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we prove some new local Aronson-Bénilan type gradient estimates for positive solutions of the porous medium equation

    $u_{t}=Δ u^{m}, m>1$

    coupled with Ricci flow, assuming that the Ricci curvature is bounded. As application, the related Harnack inequality is derived. Our results generalize known results. These results may be regarded as the generalizations of the gradient estimates of Lu-Ni-Vázquez-Villani and Huang-Huang-Li to the Ricci flow.

    Mathematics Subject Classification: Primary: 58J35, 35K05, 53C21.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] D. G. Aronson and P. Bénilan, Régularité des I'équatiomilieux poreux dans $R^n$, C. R. Acad. Sci. Paris. Sér. A-B, 288 (1979), A103-A105. 
    [2] M. BailesteanuX. D. Cao and A. Pulemotov, Gradient estimates for the heat equation under the Ricci flow, J. Funct. Anal., 258 (2010), 3517-3542. 
    [3] E. Calabi, An extension of E. Hopf's maximum principle with an application to Riemannian geometry, Duke Math. J., 25 (1958), 45-56. 
    [4] H. Cao and M. Zhu, Aronson-Bénilan estimates for the porous medium equation under the Ricci flow, Journal De Mathématiques Pures Et Appliqués, 104 (2015), 90-94. 
    [5] D. G. Chen and C. W. Xiong, Gradient estimates for doubly nonlinear diffusion equations, Nonlinear Anal., 112 (2015), 156-164. 
    [6] R. S. Hamilton, A matrix Harnack estimates for the heat equation, Comm. Anal. Geom., 1 (1993), 113-126. 
    [7] R. S. Hamilton, Three manifolds with positive Ricci cuevature, J. Differential Geom., 17 (1982), 255-306. 
    [8] G. Y. HuangZ. J. Huang and H. Z. Li, Gradient estimates and differential Harnack inequalities for a nonlinear parabolic equation on Riemannian manifolds, Annals of Global Analysis & Geometry, 43 (2013), 209-232. 
    [9] S. Kuang and Q. S. Zhang, A gradient estimate for all positive solutions of the conjugate heat equation under Ricci flow, J. Funct. Anal., 255 (2008), 1008-1023. 
    [10] P. Li and S. T. Yau, On the parabolic kernel of the Schröinger operator, Acta Math., 156 (1986), 153-201. 
    [11] J. Y. Li, Gradient estimates and Harnack inequalities for nonlinear parabolic and nonlinear elliptic equations on Riemannian manifolds, J. Funct. Anal., 100 (1991), 233-256. 
    [12] J. Li and X. Xu, Defferential Harnack inequalities on Riemannian manifolds I: Linear heat equation, Adv. in Math., 226 (2011), 4456-4491. 
    [13] S. P. Liu, Gradient estimates for solutions of the heat equation under flow, Pacific J. of Math., 243 (2009), 165-179. 
    [14] X. D. Li, Hamiltons Harnack inequality and the W-entropy formula on cpmplete Riemannian manfolds, Stochastic Process. Appl., 126 (2016), 1264-1283. 
    [15] S. Z. Li and X. D. Li, On Harnack ineqlities for Witten Laplacian on Riemannian manifolds with supper Ricci flows, to appear in the Special Issue in honor of Prof. N. Mok's 60th birthday, Asian J. Math., 2017, https://arxiv.org/abs/1706.05304
    [16] S. Z. Li and X. D. Li, Hamilton differential Harnack inequality and W-entropy for Witten Laplacian on Riemannian manifolds, J. Func. Anal., (2017). doi: 10.1016/j.jfa.2017.
    [17] S. Z. Li and X. D. Li, Harnack inequality and W-entropy formual for Witten Laplacian on Riemannian manifolds with K-supper Perelman Ricci flow, preprint, https://arxiv.org/abs/1412.7034
    [18] P. LuL. NiJ. L. Vázquez and C. Villani, Local Aronson-Bénilan estimates and entropy formulae for porous medium and fast diffusion equations on manifolds, J. Math. Pures Appl., 91 (2009), 1-19. 
    [19] L. MaL. Zhao and X. F. Song, Gradient estimate for the degenerate parabolic equation $u_{t}=Δ F(u)+H(u)$ on manifolds, J. Differential Equations, 224 (2008), 1157-1177. 
    [20] L. ShenS. YaoG. Zhang and X. Ren, Gradient estimate for porous medium equations under the Ricci flow, Appl. Math. J. Chinese Univ., 31 (2016), 481-490. 
    [21] J. Sun, Gradient estimates for positive solutions of the heat equation under geometric flow, Pacific J. Math., 253 (2011), 489-510. 
    [22] H. J. Sun, Higher eigenvalue estimates on riemannian manifolds with ricci curvature bounded below, Acta Math. Sinica (Chin. Ser.), 49 (2006), 539-548. 
    [23] W. Wang and P. Zhang, Some Gradient Estimates and Harnack Inequalities for Nonlinear Parabolic Equations on Riemannian Manifolds, Mathematische Nachrichten, 290 (2017), 1905-1917. 
    [24] Y. Z. Wang and W. Y. Chen, Gradient estimates and entropy monotonicity formula for doubly nonlinear diffusion equations on Riemannian manifolds, Math. Methods Appl. Sci., 37 (2014), 2772-2781. 
    [25] Y. Z. Wang and W. Y. Chen, Gradient estimates for weighted diffusion equations on smooth metric measure spaces. J. Math. (Wuhan), 33 (2013), 248-258.
    [26] Y. Z. Wang, E-entropy formulae and differential Harnack estimates for porous medium equations on Riemannian manifolds, submitted, 2017.
    [27] X. B. Zhu, Gradient estimates and Liouville theorems for nonlinear parabolic equations on noncompact Riemannian manifolds, Nonlinear Analysis, 74 (2011), 5141-5146. 
  • 加载中

Article Metrics

HTML views(1459) PDF downloads(281) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint